# SDR 2007UALA00878

- Difficulty date: March 24, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 19,769 hours, 8,458 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulty
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT FLASHING ON-OFF; EXIT DOOR LIT TOO.  REPLACED LEFT WING POWER SUPPLY UNIT.
